# SDR HAL95053

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Part number: NCA624628
- Condition: Cracked
- Location: Fs 578
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM WAS DISCOVERED DURING GENERAL CHECK (WALKAROUND) IN LAX.  CHECK B-4, VISUAL WAS CONFIRMED WITH DYE PENETRANT.  2 CRACKS .125 - .25 INCH LONG OUT OF RIVET HOLES AND SLIGHT WEB WAVINESS ACROSS AREA AT ABOUT 35 DEGREE ANGLE FROM HORIZONTAL FORWARD AND DOWN IN NOSE WHEEL WELL RT SIDE APPROX Y578.  STOP DRILLED CRACKS AND INSTALLED DOUBLER REPAIR PER SRM 53-30-00 FIG 6.  (M)
